Duke Mathematical Journal

K-théorie équivariante des tours de Bott. Application à la structure multiplicative de la K-théorie équivariante des variétés de drapeaux

Matthieu Willems

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


(Equivariant K-theory of Bott towers. Application to the multiplicative structure of the equivariant K-theory of flag varieties)

We construct a basis of the equivariant K-theory of Bott towers, and we describe precisely the multiplicative structure of these algebras. We deduce similar results for Bott-Samelson varieties. Thanks to the link between flag varieties and Bott-Samelson varieties, we give a method to compute the structure constants of the equivariant K-theory of flag varieties in the basis constructed by Kostant and Kumar in [18]

Article information

Duke Math. J., Volume 132, Number 2 (2006), 271-309.

First available in Project Euclid: 16 March 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 19L47: Equivariant $K$-theory [See also 55N91, 55P91, 55Q91, 55R91, 55S91]
Secondary: 14M15: Grassmannians, Schubert varieties, flag manifolds [See also 32M10, 51M35] 14M25: Toric varieties, Newton polyhedra [See also 52B20]


Willems, Matthieu. $K$ -théorie équivariante des tours de Bott. Application à la structure multiplicative de la $K$ -théorie équivariante des variétés de drapeaux. Duke Math. J. 132 (2006), no. 2, 271--309. doi:10.1215/S0012-7094-06-13223-4. https://projecteuclid.org/euclid.dmj/1142517219

Export citation


  • M. F. Atiyah, K-Theory, Benjamin, New York, 1967.
  • M. Audin, The Topology of Torus Actions on Symplectic Manifolds, Progr. Math. 93, Birkhäuser, Basel, 1991.
  • S. C. Billey, Kostant polynomials and the cohomology ring for G/B, Duke Math. J. 96 (1999), 205--224.
  • R. Bott et H. Samelson, Applications of the theory of Morse to symmetric spaces, Amer. J. Math. 80 (1958), 964--1029.
  • M. Brion, Positivity in the Grothendieck group of complex flag varieties, J. Algebra 258 (2002), 137--159.
  • N. Chriss et V. Ginzburg, Representation Theory and Complex Geometry, Birkhäuser, Boston, 1997.
  • D. A. Cox, The homogeneous coordinate ring of a toric variety, J. Algebraic Geom. 4 (1995), 17--50.
  • M. Demazure, Désingularisation des variétés de Schubert généralisées, Ann. Sci. École Norm. Sup. (4) 7 (1974), 53--88.
  • H. Duan, The degree of a Schubert variety, Adv. Math. 180 (2003), 112--133.
  • —, Multiplicative rule of Schubert class, Invent. Math. 159 (2005), 407--436.
  • W. Fulton et A. Lascoux, A Pieri formula in the Grothendieck ring of a flag bundle, Duke Math. J. 76 (1994), 711--729.
  • W. Graham, Equivariant K-theory and Schubert varieties, prépublication, 2002.
  • S. Griffeth et A. Ram, Affine Hecke algebras and the Schubert calculus, European J. Combin. 25 (2004), 1263--1283.
  • M. Grossberg et Y. Karshon, Bott towers, complete integrability, and the extended character of representations, Duke Math. J. 76 (1994), 23--58.
  • J. E. Humphreys, Reflection Groups and Coxeter Groups, Cambridge Stud. Adv. Math. 29, Cambridge Univ. Press, Cambridge, 1990.
  • V. G. Kac, Infinite-Dimensional Lie Algebras, 2ème éd., Cambridge Univ. Press, Cambridge, 1985.
  • V. G. Kac et D. H. Peterson, ``Regular functions on certain infinite-dimensional groups'' dans Arithmetic and Geometry, Vol. II, Progr. Math. 36, Birkhäuser, Boston, 1983, 141--166.
  • B. Kostant et S. Kumar, T-equivariant K-theory of generalized flag varieties, J. Differential Geom. 32 (1990), 549--603.
  • S. Kumar, Kac-Moody Groups, Their Flag Varieties and Representation Theory, Progr. Math. 204, Birkhäuser, Boston, 2002.
  • H. Pittie et A. Ram, A Pieri-Chevalley formula in the $K$-theory of a $G/B$-bundle, Electron. Res. Announc. Amer. Math. Soc. 5 (1999), 102--107.
  • G. Segal, Equivariant K-theory, Inst. Hautes Études Sci. Publ. Math. 34 (1968), 129--151.
  • M. Willems, Cohomologie et K-théorie équivariantes des variétés de Bott-Samelson et des variétés de drapeaux, Bull. Soc. Math. France 132 (2004), 569--589.
  • —, Cohomologie équivariante des tours de Bott et calcul de Schubert équivariant, J. Inst. Math. Jussieu 5 (2006), 125--159.